# SDR SWIA200312413

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 5,415 hours, 4,776 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864808
- Part serial: 126
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,453 hours, 2,127 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREEMENT AND NOSE DOOR WARNING INFLIGHT.  WARNINGS WENT AWAY AFTER APPROX. 5 MIN. ENROUTE TO DENVER.  INSTALLED SERVICEABLE PSEU  IAW CRJ MM 32-61-01.  OPS CHECKS GOOD.
